# SDR 96ZZZX2589

- Difficulty date: April 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5247S
- Make and model: Hughes 369E
- Aircraft serial: 0119E
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 36921400513
- Condition: Damaged
- Location: M/R Nr 5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PRE-FLIGHT INSPECTION, A MECHANIC FOUND M/R BLADE LEADING EDGE TORN AND RIPPED ABOUT 2I INCHES FROM THE LEADING EDGE ABRASION STRIP.  THE METAL WAS IN THE PROCESS OF PEELING AWAY FROM THE BLADE.  IT WAS DETERMINED THAT FOD CAUSED THE INITIAL DENT.  THE FOLLOW BLADE (NR 1) WAS ALSO DENTED.
